# SDR SWAA2022032132077

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A261110
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; LH FLOOR CAP STRIPS ARE CORRODED AT 727I TO 767; LBL 24; WL 152 / AFT CARGO L/H FLOOR CAP STRIP AT STA 727I TO 767 LBL24 WL152 CORROSION HAS NO ALLOWABLE DAMAGE PERMITTED. PART WILL REQ REPLACEMENT. ORDERED AND RECEIVED NEW CAP STRIP P/N 453A 2611-10 (A39626). REF: BAC DWG # 453A2600 REV A. (PART ARRIVED DRILLED; TREATED; PRIMED AND TOPCOATED)
